Science Alert
Curve Top
Asian Journal of Mathematics & Statistics
  Year: 2010 | Volume: 3 | Issue: 4 | Page No.: 211-224
DOI: 10.3923/ajms.2010.211.224
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Inhomogeneous Lacunary Interpolation by Splines (0, 2; 0, 1, 4) Case

Faraidun K. Hama-Salh

In this study, we introduces the idea of lacunary interpolation on inhomogeneous by splines function (0, 2; 0, 1, 4) case. It has been shown that the new sixtic spline interpolation exist and uniquely for both cases. Convergence analysis of the method is discussed and the estimate of error bounds of spline interpolation to a function satisfying certain smoothness conditions and its derivatives are derived.
PDF Fulltext XML References Citation Report Citation
  •    Spline and Overlap Techniques for Analyzing SLR Data
How to cite this article:

Faraidun K. Hama-Salh , 2010. Inhomogeneous Lacunary Interpolation by Splines (0, 2; 0, 1, 4) Case. Asian Journal of Mathematics & Statistics, 3: 211-224.

DOI: 10.3923/ajms.2010.211.224


07 January, 2012
ambrish kumar pandey:
this would be very useful in future .i would like to work wth this.
18 January, 2012
Faraidun K. Hamasalh:

Thank you Just let me know, are you still working in Numerical Analysis.





Curve Bottom